×

zbMATH — the first resource for mathematics

Discreteness of the spectrum and completeness of systems of characteristic and associated vectors of second-order nonself-adjoint differential operators. (English) Zbl 0226.47022

MSC:
47B25 Linear symmetric and selfadjoint operators (unbounded)
47E05 General theory of ordinary differential operators (should also be assigned at least one other classification number in Section 47-XX)
47B38 Linear operators on function spaces (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. B. Lidskii, ?Conditions for the completeness of systems of characteristic functions of self-adjoint operators with discrete spectra,? Trudy Mosk. Matem. Ob-va,8, 84-120 (1959).
[2] I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Linear Self-Adjoint Operators in Hilbert Space [in Russian], Moscow (1965).
[3] I. I. Golichev, ?Discreteness of spectra of self-adjoint operators,? Dokl. Akad. Nauk SSSR,191, No. 6, 1212-1215 (1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.